Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, I recently was given the Depo birth control shot

Hi,
I recently was given the Depo birth control shot last month (April 17th). Now, I’m noticing my nipples are getting bigger and darker. Is this normal? I did have sex during the first week of receiving the shot. I took a pregnancy test, and it came out negative. Why is this happening?

Thank you.
Tue, 15 May 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have recently changed from the depo shot to nuva ring. i was wondering if this is as an effective method of birth control as depo and i read in the pamphlet that it makes you gain weight. is this true? and if so is there a method of birth control with a lesser chance of weight gain?

doctor1 MD

Have been on depo prevera shot for three years and just recently got a urinary tract infection. Was taking sulfameth/trimethoprim for antibiotics. I took.two a day for three days and had sex with my partner Saturday and took my last antibiotic on Friday. We did not use a condom and I was just curious to know if my antibiotics have affected my birth control?

doctor1 MD

Hi. I have been on the depo shot since 2008 and recently stopped taking them in Feb. 2015. I never had a period when I was on the shot. I had my peroid in July 2015 and this month (AUGUST) my period has been on for 3 weeks. ( light) is this normal since I hadn t had a period in so long?}

Loading Online Doctors....